Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 121, NWS Raleigh, NC

July 21, 2018Harnett County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 21, 2018, 10:18 PM EDT for Harnett County, North Carolina. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2018, 10:18 PM EDT (02:18 UTC)
Expired
Jul 21, 2018, 11:15 PM EDT
In force
57 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Harnett County, NC

The radar

The Raleigh/Durham radar (KRAX), 43 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 10:20 PM EDTHAIL 12 Se Pineview, NCDIME TO QUARTER SIZE HAIL WAS REPORTED ALONG BUFFALO LAKE ROAD, NEAR CAROLINA LAKES ROAD.
Jul 21, 11:06 PM EDTTSTM WND DMG2 Nnw Angier, NCTREES WERE REPORTED DOWN AT ALONG KENNEBEC CHURCH RD NEAR THE HARNETT/WAKE COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2018-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 384 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2018-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
384 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1768 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

276 
WUUS52 KRAH 220218
SVRRAH
NCC085-220315-
/O.NEW.KRAH.SV.W.0121.180722T0218Z-180722T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1018 PM EDT SAT JUL 21 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Harnett County in central North Carolina...

* Until 1115 PM EDT

* At 1018 PM EDT, a severe thunderstorm was located 8 miles northwest
  of Pope AFB, or 9 miles northwest of Fort Bragg, moving northeast
  at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Lillington, Dunn, Angier, Erwin, Coats, Pineview, Anderson Creek,
  Timberlake, Raven Rock State Park and Buies Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3523 7910 3534 7913 3555 7879 3552 7871
      3551 7869 3550 7868 3550 7866 3547 7865
      3545 7862 3540 7860 3539 7858 3533 7856
      3524 7887 3523 7889 3521 7898 3520 7905
TIME...MOT...LOC 0218Z 239DEG 23KT 3524 7913 

HAIL...<.75IN
WIND...60MPH
 
$$

26
5 follow-up statements
628 
WWUS52 KRAH 220233
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1033 PM EDT SAT JUL 21 2018

NCC085-220315-
/O.CON.KRAH.SV.W.0121.000000T0000Z-180722T0315Z/
Harnett NC-
1033 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR HARNETT COUNTY...

At 1033 PM EDT, a severe thunderstorm was located 8 miles west of
Lillington, moving northeast at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Lillington, Dunn, Angier, Erwin, Coats, Anderson Creek, Timberlake,
Raven Rock State Park and Buies Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3528 7898 3536 7910 3555 7879 3552 7871
      3551 7869 3550 7868 3550 7866 3547 7865
      3545 7862 3540 7860 3539 7858 3533 7856
      3524 7887 3523 7889 3522 7893
TIME...MOT...LOC 0233Z 229DEG 16KT 3535 7896 

HAIL...<.75IN
WIND...60MPH
 
$$

26
281 
WWUS52 KRAH 220240
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1040 PM EDT SAT JUL 21 2018

NCC085-220315-
/O.CON.KRAH.SV.W.0121.000000T0000Z-180722T0315Z/
Harnett NC-
1040 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR CENTRAL HARNETT COUNTY...

At 1039 PM EDT, a severe thunderstorm was located near Lillington,
moving northeast at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Lillington, Dunn, Angier, Erwin, Coats, Anderson Creek, Raven Rock
State Park, Buies Creek and Timberlake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3532 7900 3539 7905 3555 7879 3552 7871
      3551 7869 3550 7868 3550 7866 3547 7865
      3545 7862 3540 7860 3539 7858 3533 7856
      3524 7887
TIME...MOT...LOC 0239Z 223DEG 16KT 3539 7893 

HAIL...<.75IN
WIND...60MPH
 
$$

26
859 
WWUS52 KRAH 220250
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1050 PM EDT SAT JUL 21 2018

NCC085-220315-
/O.CON.KRAH.SV.W.0121.000000T0000Z-180722T0315Z/
Harnett NC-
1050 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR CENTRAL HARNETT COUNTY...

At 1050 PM EDT, a severe thunderstorm was located near Lillington,
moving northeast at 25 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Lillington, Angier, Coats, Raven Rock State Park and Buies Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

&&

LAT...LON 3538 7892 3544 7898 3555 7879 3552 7871
      3551 7869 3550 7868 3550 7866 3547 7865
      3545 7862 3540 7860 3539 7858 3530 7885
TIME...MOT...LOC 0250Z 233DEG 21KT 3544 7885 

HAIL...<.75IN
WIND...60MPH
 
$$

26
798 
WWUS52 KRAH 220301
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1101 PM EDT SAT JUL 21 2018

NCC085-220315-
/O.CON.KRAH.SV.W.0121.000000T0000Z-180722T0315Z/
Harnett NC-
1101 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTHEASTERN HARNETT COUNTY...

At 1101 PM EDT, a severe thunderstorm was located over Angier, or 7
miles northeast of Lillington, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Lillington, Angier, Coats, Buies Creek and Raven Rock State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

&&

LAT...LON 3541 7886 3548 7891 3555 7879 3552 7871
      3551 7869 3550 7868 3550 7866 3547 7865
      3545 7862 3544 7862 3538 7875
TIME...MOT...LOC 0301Z 231DEG 22KT 3550 7876 

HAIL...0.75IN
WIND...60MPH
 
$$

26
041 
WWUS52 KRAH 220317
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1117 PM EDT SAT JUL 21 2018

NCC085-220327-
/O.EXP.KRAH.SV.W.0121.000000T0000Z-180722T0315Z/
Harnett NC-
1117 PM EDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARNETT COUNTY
HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3541 7886 3548 7891 3555 7879 3552 7871
      3551 7869 3550 7868 3550 7866 3547 7865
      3545 7862 3544 7862 3538 7875
TIME...MOT...LOC 0317Z 239DEG 23KT 3555 7866 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 8:48 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 21, 8:48 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
848 PM EDT Sat Jul 21 2018

.SYNOPSIS...
A mid and upper level low pressure will move SE through the TN
Valley toward the southern Appalachians through Sunday. The upper
trough is forecast to remain just west of our region, bringing a
deep, moist, southerly flow through mid-week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 330 PM Saturday...

A large mid-level closed low over the southern Great Lakes and Ohio
Valley will set the stage for an unsettled weather pattern during
much of the near, short, and even long term periods. Meanwhile, sfc
low pressure now centered over SE VA and NE NC will move northward
tonight, having little additional impact on our weather.

The main wx story for this evening and overnight will be scattered
to numerous showers and thunderstorms expected to develop to our
west over the mountains during the next few hours, aided by a mid-
level short wave that will rotate eastward around the southern side
of the aforementioned closed low.  This thunderstorm activity is
then progged by most CAMs to move east across the western Piedmont
during the evening hours, then across the eastern Piedmont by
midnight, before decreasing in coverage and intensity as it
approaches the Coastal Plain after midnight. Given the timing of
this activity and resulting limited instability over our area, and
best deep layer shear to our south, the expectation at this point is
that most storms should remain below svr criteria; however, an
isolated strong storm with gusty winds can't be entirely ruled out
given the dynamic forcing present with this activity.  Lows tonight
around 70.

&&

.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
As of 330 PM Saturday...

The day should start of quiet with subsidence behind tonight's short
wave and convection.  Then as the day progresses and the closed mid-
level low over the Ohio Valley drifts south, we may see another
round of showers and thunderstorms develop to our west over the
mountains and move east into our western zones during the late-day
or evening period.  In terms of temperatures, we should see more
sunshine on Sunday compared to today given that the coastal system
will be gone and given aforementioned early-day subsidence over our
area, thus look for highs climbing into the mid to upper 80s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
As of 330 PM Saturday...

A piece of the closed mid-level low is progged to break off and
slowly drift into deep south region, resulting in a long fetch of
deep moist south to southeasterly flow to become established over
central and eastern NC beginning Monday and lingering perhaps into
Wednesday, before the closed low begins to open up and lift toward
the northeast during the late-week period.  The end result will be
unsettled, to perhaps wet weather right through the long term
period. Temps during this time will be dependent on whether any
breaks in the rain/clouds happen, so for now, will stay close to
climo, or perhaps a few degrees below climo.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 845 PM Saturday...

A strong upper level disturbance will lift newd across the srn
Appalachians and Carolinas tonight, where it will interact with a
surface frontal zone draped at 00Z from near EXX to FAY to PGV. A
weak frontal/surface low and related compact cluster of showers and
storms will likely develop and track newd across cntl NC tonight,
thereby causing initially VFR conditions to become sub-VFR as the
convection moves overhead. Additionally, patches of mainly MVFR
ceilings may develop along and north of the front, including at all
of the cntl NC TAF sites, late tonight and early Sunday. A risk of
an MVFR ceiling will then persist through around 16Z, after which
time cloud bases will have lifted and/or scattered to VFR range.
While scattered showers and storms are expected again Sunday
afternoon and evening, confidence in timing and location precludes
inclusion in the TAFs at this time.

Outlook: Moist and perturbed sly deep layer flow will result in an
above average chance of showers and storms, and late night-early day
sub-VFR ceilings, through the middle of next week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...np
SHORT TERM...np
LONG TERM...np
AVIATION...MWS
Hazardous weather outlook, Jul 21, 9:21 PM EDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
921 PM EDT Sat Jul 21 2018

NCZ007>011-026>028-230130-
Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-
921 PM EDT Sat Jul 21 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Periods of showers and thunderstorms are expected to bring locally
heavy rainfall during the work week. The greatest threat for
thunderstorms with heavy rain will be during the afternoon and
evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021>025-038>043-078-230130-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham-
Wake-Johnston-Wilson-Wayne-
921 PM EDT Sat Jul 21 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

A few strong thunderstorms are possible overnight. The primary
threat is expected to be wind gusts in excess of 50 MPH and periods
of heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Periods of showers and thunderstorms are expected to bring locally
heavy rainfall during the work week. The greatest threat for
thunderstorms with heavy rain will be during the afternoon and
evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ073>077-083>086-088-089-230130-
Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke-
Cumberland-Sampson-
921 PM EDT Sat Jul 21 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

A few strong to locally severe thunderstorms are possible this
evening and overnight. The primary threat is expected to be locally
damaging winds and periods of heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Periods of showers and thunderstorms are expected to bring locally
heavy rainfall during the work week. The greatest threat for
thunderstorms with heavy rain will be during the afternoon and
evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 21, 9:11 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
911 PM EDT SAT JUL 21 2018

NCZ075-084>086-220215-
Scotland NC-Richmond NC-Hoke NC-Moore NC-
911 PM EDT SAT JUL 21 2018

...A CLUSTER OF THUNDERSTORMS WITH STRONG WIND GUSTS AND SMALL HAIL
WILL AFFECT SOUTHERN MOORE... NORTHEASTERN SCOTLAND...CENTRAL
RICHMOND AND HOKE COUNTIES UNTIL 1015 PM EDT...

At 909 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 9 miles north of
Rockingham to near Hoffman. Movement was east northeast at 15 mph.

Wind gusts up to 45 or 50 mph and pea-sized hail will be possible
with these storms.

Locations impacted include...
Southern Pines, Rockingham, Raeford, Pinehurst, Aberdeen, Hoffman,
Pinebluff, Ellerbe, Foxfire and Norman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts of this
magnitude are capable of producing tree damage, including isolated
instances of knocking down small or weakened trees. Unsecured, light
outdoor objects may also blow around.

&&

LAT...LON 3502 7989 3504 7988 3507 7991 3510 7991
      3518 7973 3518 7968 3516 7964 3516 7962
      3517 7962 3520 7966 3522 7922 3516 7910
      3513 7911 3493 7906 3492 7908 3488 7960
TIME...MOT...LOC 0109Z 255DEG 15KT 3506 7983 3499 7954

26
Special weather statement, Jul 21, 9:35 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Raleigh NC
935 PM EDT SAT JUL 21 2018

NCZ021-022-220230-
Guilford NC-Forsyth NC-
935 PM EDT SAT JUL 21 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FORSYTH AND
NORTHWESTERN GUILFORD COUNTIES UNTIL 1030 PM EDT...

At 935 PM EDT, Doppler radar was tracking a strong thunderstorm over
Germanton, or near Walnut Cove, moving east at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Winston-Salem, Kernersville, Stokesdale, Walkertown, Rural Hall,
Pfafftown, Stanleyville, Belews Lake, Colfax and Belews Creek.

LAT...LON 3626 8036 3625 7994 3608 7995 3616 8036
TIME...MOT...LOC 0135Z 283DEG 23KT 3624 8019

BLAES
Special weather statement, Jul 21, 9:57 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Raleigh NC
957 PM EDT SAT JUL 21 2018

NCZ075-220230-
Moore NC-
957 PM EDT SAT JUL 21 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOORE COUNTY UNTIL 1030
PM EDT...

At 956 PM EDT, Doppler radar was tracking a strong thunderstorm near
Carthage, moving northeast at 20 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Carthage, Pinehurst, Whispering Pines, Taylortown, Vass, Cameron and
Seven Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around.

&&

LAT...LON 3525 7956 3534 7956 3547 7936 3544 7933
      3543 7933 3540 7930 3540 7929 3535 7927
      3531 7919 3528 7921 3521 7949
TIME...MOT...LOC 0156Z 238DEG 16KT 3530 7946

26
Special weather statement, Jul 21, 10:02 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1002 PM EDT SAT JUL 21 2018

NCZ077-088-220245-
Harnett NC-Cumberland NC-
1002 PM EDT SAT JUL 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARNETT AND
NORTHWESTERN CUMBERLAND COUNTIES UNTIL 1045 PM EDT...

At 1002 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pope AFB, or near Fort Bragg, moving northeast at 25 mph.

Wind gusts up to 45 mph will be possible with this storm.

Locations impacted include...
Fort Bragg, Pope AFB, Spring Lake, Linden, Timberlake and Anderson
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around.

&&

LAT...LON 3513 7911 3517 7910 3519 7910 3521 7912
      3521 7915 3524 7916 3525 7918 3525 7920
      3540 7886 3535 7872 3522 7870 3511 7910
TIME...MOT...LOC 0202Z 243DEG 22KT 3522 7905

26

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 9:11 PM EDTSpecial Weather StatementRAHHoke, Richmond64 min
Jul 21, 9:31 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland44 min
Jul 21, 9:35 PM EDTSpecial Weather StatementRAHForsyth55 min
Jul 21, 9:39 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford36 min
Jul 21, 9:57 PM EDTSpecial Weather StatementRAHMoore33 min
Jul 21, 10:02 PM EDTSpecial Weather StatementRAHHarnett43 min
Jul 21, 10:27 PM EDTSpecial Weather StatementRAHHoke48 min
Jul 21, 11:09 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake66 min
Jul 21, 11:22 PM EDTSpecial Weather StatementRAHAlamance, Forsyth, Guilford53 min
Jul 21, 11:50 PM EDTSpecial Weather StatementRAHLee, Moore55 min
Jul 22, 12:25 AM EDTSpecial Weather StatementRAHNash50 min
Jul 22, 12:26 AM EDTSpecial Weather StatementRAHAlamance, Durham, Guilford, Orange79 min
Jul 22, 12:35 AM EDTAreal Flood AdvisoryRAHAlamance, Guilford, Orange2 hr
Jul 22, 1:08 AM EDTSpecial Weather StatementRAHHarnett, Johnston67 min
Jul 22, 1:20 AM EDTSpecial Weather StatementRAHMontgomery, Randolph55 min
Jul 22, 2:26 AM EDTSpecial Weather StatementRAHAnson, Montgomery, Moore, Stanly79 min
Jul 22, 2:53 AM EDTSpecial Weather StatementRAHAnson, Richmond52 min
Jul 22, 2:57 AM EDTAreal Flood AdvisoryRAHChatham, Lee, Montgomery, Moore, Randolph, Stanly3 hr
Jul 22, 3:40 AM EDTSpecial Weather StatementRAHHoke, Lee, Moore, Richmond, Scotland65 min
Jul 22, 4:45 AM EDTSpecial Weather StatementRAHHarnett, Johnston, Lee45 min
Jul 22, 5:00 AM EDTSpecial Weather StatementRAHCumberland45 min
Jul 22, 5:21 AM EDTAreal Flood AdvisoryRAHCumberland, Franklin, Harnett, Johnston, Nash, Sampson and 1 more3 hr
Jul 22, 5:34 AM EDTSpecial Weather StatementRAHJohnston, Nash, Wayne, Wilson56 min
Jul 22, 5:35 AM EDTFlash Flood WarningRAHHarnett, Johnston, Wake2 hr
Jul 22, 5:46 AM EDTSpecial Weather StatementRAHCumberland29 min
Jul 22, 6:36 AM EDTSpecial Weather StatementRAHEdgecombe, Halifax, Wayne, Wilson54 min
Jul 22, 7:29 AM EDTSpecial Weather StatementRAHHalifax46 min
Jul 22, 1:13 PM EDTSpecial Weather StatementRAHEdgecombe62 min
Jul 22, 1:15 PM EDTSpecial Weather StatementRAHStanly30 min
Jul 22, 1:54 PM EDTSpecial Weather StatementRAHStanly51 min
Jul 22, 2:12 PM EDTSpecial Weather StatementRAHEdgecombe, Halifax33 min
Jul 22, 2:51 PM EDTAreal Flood AdvisoryRAHForsyth54 min
Jul 22, 2:56 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash49 min
Jul 22, 2:58 PM EDTSpecial Weather StatementRAHEdgecombe47 min
Jul 22, 3:01 PM EDTSevere Thunderstorm WarningRAHForsyth44 min
Jul 22, 3:07 PM EDTFlash Flood WarningRAHForsyth3 hr
Jul 22, 3:13 PM EDTSpecial Weather StatementRAHHalifax32 min
Jul 22, 3:46 PM EDTSpecial Weather StatementRAHForsyth59 min
Jul 22, 4:05 PM EDTSpecial Weather StatementRAHWarren25 min
Jul 22, 4:11 PM EDTSevere Thunderstorm WarningRAHForsyth49 min
Jul 22, 4:40 PM EDTSpecial Weather StatementRAHWilson35 min
Jul 22, 4:44 PM EDTAreal Flood AdvisoryRAHForsyth70 min
Jul 22, 5:07 PM EDTSpecial Weather StatementRAHEdgecombe, Nash, Wilson38 min
Jul 22, 5:14 PM EDTSevere Thunderstorm WarningRAHNash, Wilson35 min
Jul 22, 5:23 PM EDTSpecial Weather StatementRAHWilson22 min
Jul 22, 6:10 PM EDTSpecial Weather StatementRAHFranklin50 min
Jul 22, 6:19 PM EDTSpecial Weather StatementRAHRandolph56 min
Jul 22, 6:43 PM EDTSpecial Weather StatementRAHDavie47 min
Jul 22, 6:44 PM EDTSpecial Weather StatementRAHChatham46 min
Jul 22, 7:02 PM EDTSpecial Weather StatementRAHFranklin58 min
Jul 22, 7:12 PM EDTSpecial Weather StatementRAHRandolph48 min
Jul 22, 7:18 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Orange, Randolph72 min
Jul 22, 7:41 PM EDTSpecial Weather StatementRAHDavidson49 min
Jul 22, 7:47 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Vance, Warren30 min
Jul 22, 7:48 PM EDTSevere Thunderstorm WarningRAHForsyth42 min
Jul 22, 7:52 PM EDTSpecial Weather StatementRAHAnson, Stanly53 min
Jul 22, 7:59 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth48 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.